MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Lot Number 6.2.2.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported incorrect patient data loaded in contouring.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H2 updated.H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported incorrect patient data loaded in contouring.The patient was removed from the table before the next patient (prostate treatment) was loaded.Following the mri it was realised that the data coming from monaco (treatment planning system) belonged to the previous cervix patient.Following the restart of the device the issue did not recur.The customer was concerned that there could be a potential for mistreatment if two similar patients with similar treatment sites had their treatment plans mixed.The case was investigated to the fullest extent possible with limited information available.The issue could not be reproduced and assessed as a usage problem.To minimise the risk of similar incidents in the future, it is the user's responsibility to review the contours and structures prior to treatment delivery.The likelihood that the location and size of anatomical structures will match across different patients is negligible and any mismatch would be detectable prior to use.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21918076
Report Number3015232217-2025-00009
Device Sequence Number8650979
Product Code MUJ
UDI-Device Identifier07340201500064
UDI-Public(01)07340201500064(10)6.2.2.0
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K223233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number6.2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown